MathSciNet Relay Station
MathSciNet bibliographic data
MR932129 05C15
Chvátal, Vašek; Sbihi, Najiba Bull-free Berge graphs are perfect. Graphs Combin. 3 (1987), no. 2, 127–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement